MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. MEDRAD STELLANT STERILE DISPOSABLE SYRINGE; INJECTOR SYRINGE

BAYER MEDICAL CARE INC. MEDRAD STELLANT STERILE DISPOSABLE SYRINGE; INJECTOR SYRINGE
Catalog Number SDS-CTP-SCS
Health Effect - Clinical Code No Information (3190)
Date of Event 04/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
T-connector (from sterile disposable syringe kit) fell off in technologist's hand when attempting to connect tubing to power injector.

Brand Name
MEDRAD STELLANT STERILE DISPOSABLE SYRINGE
Common Device Name
INJECTOR SYRINGE
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
indianola PA 15051
MDR Report Key7482460
Report NumberMW5076993
Device Sequence Number10803004
Product Code DXT
UDI-Device Identifier00616258005256
UDI-Public00616258005256
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Caregivers
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2022
Device Catalogue NumberSDS-CTP-SCS
Device Lot Number8542622
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;